# SDR JJBA20230424009

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 47,208 hours, 30,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL OVERWING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH OVERWING EMERGENCY BULB. OPS CHECK SAT
